MathSciNet Relay Station
MathSciNet bibliographic data
MR1625944 30D05 (30F40 58F23)
Sumi, Hiroki On dynamics of hyperbolic rational semigroups. J. Math. Kyoto Univ. 37 (1997), no. 4, 717–733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement